Dr Jeroen Jan Schillewaert

Selected publications and creative works (Research Outputs)

  • De Schepper, A., Krauss, O., Schillewaert, J., & Van Maldeghem, H. (2019). Veronesean representations of projective spaces over quadratic associative division algebras. Journal of Algebra, 521, 166-199. 10.1016/j.jalgebra.2018.10.039
  • Kramer, L., & Schillewaert, J. (2017). Strongly transitive actions on euclidean buildings. Israel Journal of Mathematics, 219 (1), 163-170. 10.1007/s11856-017-1476-0
    URL: http://hdl.handle.net/2292/34120
  • Schillewaert, J., & Struyve, K. (2017). On exceptional homogeneous compact geometries of type C₃. Groups, Geometry, and Dynamics, 11 (4), 1377-1399. 10.4171/GGD/432
  • Schillewaert, J., & Van Maldeghem, H. (2016). A combinatorial characterization of the Lagrangian Grassmannian LG(3,6)(K). Glasgow Mathematical Journal, 58 (2), 293-311. 10.1017/S0017089515000208
  • Schillewaert, J., & Verstraete, J. (2015). Probabilistic constructions in generalized quadrangles. Discrete Mathematics, 338 (6), 1000-1010. 10.1016/j.disc.2015.01.020
  • Schillewaert, J., & Struyve, K. (2015). A characterization of d-uple Veronese varieties = Une caractérisation des variétés d-uples de Veronese. Comptes Rendus Mathematique, 353 (4), 333-338. 10.1016/j.crma.2015.01.002
  • Krauss, O., Schillewaert, J., & Van Maldeghem, H. (2015). Veronesean representations of Moufang planes. The Michigan Mathematical Journal, 64 (4), 819-847. 10.1307/mmj/1447878033
  • Schillewaert, J., & Van Maldeghem, H. (2014). Projective planes over 2-dimensional quadratic algebras. Advances in Mathematics, 262, 784-822. 10.1016/j.aim.2014.05.008

Contact details

Primary office location

SCIENCE CENTRE 303 - Bldg 303
Level 2, Room 213
38 PRINCES ST
AUCKLAND CENTRAL
AUCKLAND 1010
New Zealand